# SDR 2011FA0000257

- Difficulty date: April 3, 2011
- Submitted: April 25, 2011
- Operation: General aviation
- Aircraft: N111CQ
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4006
- Aircraft time: 2,299 hours, 1,026 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Gearbox
- Condition: Making Metal
- Location: Apu
- Component: Apu, Honeywell
- Component part number: GTCP150GIV
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOW BLEED AIR MANIFOLD PRESSURE TO TO APU OUTPUT LOW.  LARGE PIECES OF METAL FOUND IN THE GEARBOX CAUSING REMOVAL AND REPLACEMENT.
